View : 19 Download: 0

Computing all nonsingular solutions of cyclic-n polynomial using polyhedral homotopy continuation methods

Title
Computing all nonsingular solutions of cyclic-n polynomial using polyhedral homotopy continuation methods
Authors
Dai Y.Kim S.Kojima M.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
2003
Journal Title
Journal of Computational and Applied Mathematics
ISSN
0377-0427JCR Link
Citation
vol. 152, no. 1-2, pp. 83 - 97
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
All isolated solutions of the cyclic-n polynomial equations are not known for larger dimensions than 11. We exploit two types of symmetric structures in the cyclic-n polynomial to compute all isolated nonsingular solutions of the equations efficiently by the polyhedral homotopy continuation method and to verify the correctness of the generated approximate solutions. Numerical results on the cyclic-8 to the cyclic-12 polynomial equations, including their solution information, are given. © 2002 Elsevier Science B.V. All rights reserved.
DOI
10.1016/S0377-0427(02)00698-2
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE